# SDR IPXA2017082320866

- Difficulty date: August 2, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC752023
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAILCONE LT SIDE AT CENTER GUIDE PIN, INTERCOSTAL IS CRACKED IN HALF.  REMOVED, FABRICATED, AND REPLACED THE TAILCONE INTERCOSTAL IAW DWG AKC7520,  SRM 51-33-01 & 51-35-01.
